# SDR DALA2018072304630

- Difficulty date: July 8, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 84,490 hours, 34,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABOVE R2 DOOR EMERGENCY EXIT COVER ONE DIFFUSER LENS MISSING. REPLACED EXIT SIGN AND DIFFUSER AT R2 DOOR IAW AMM 33-51-01.
